# SDR HNAA2013052100303

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 42,693 hours, 46,224 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: BYLF51514
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER N5 TRIPPED AND WILL NOT RESET.  ACFT OVER PRESSURIZED AND UNABLE TO CONTROL EITHER PACK.   FOUND FLIGHT DECK TEMP SENSOR FAN BAD.  R & R TEMP SENSOR FAN.  OPS CHECKED GOOD.
